# SDR YENA2024012900100

- Difficulty date: January 25, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N2017J
- Make and model: Airbus A321-271N
- Aircraft serial: 08971
- Aircraft time: 12,657 hours, 3,640 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#137, JFK-STI. 'FUME EVENT NOTICE BY THE MID AND AFT AF'S VERY STORNG ODOR; COMPLIED WITH INFORMATION NOTICE 2017 -T015, SECTION A , ISOLATED FAULT TO TYPE TO (A) 1C PER TSM 05 -50 -00 -810 -005D. AC OK FOR SERVICE.
